so I’m wondering who’s taking HRT?? I’m really struggling with whether to take it or not!!! I feel like I’ve aged a 100 years in 1 year !! Will HRT help with feeling a little more me again?? I’ve tried 3 different patches but 1 made me so dizzy I could hardly get out of bed…apparently a rare side effect!! The next one I felt really angry husband was pleased when I ditched that one ha!! And the last 1 I felt like I’d put 20 stone on in a month!!
I’m coping with the flushes I think I’ve been lucky in that aspect but I feel i need a bit of umph back in me…I’m working goingout doing all the norm but would be nice to feel like I’m enjoying life again…I think I’m probably a bit down from lack of hormones…I’ve always been really positive but struggling to feel that way at the min!! And not too keen on this down me so was hoping some of you lovely ladies could tell me or advise me on amazing patches that turn us back into 20 something full of beans sex crazy mad party animals…ok maybe not but at least just someone my own age instead of an oap lol!!
I'm wondering whether your lack of umph and low mood are down to the menopause or more related to the trauma you have been through with treatment? I think sometimes it's hard to work it out. I went through the menopause before the cancer and didn't go on HRT. Had bad hot flushes for ages and mood bounced around a bit but more anxious than low. After the cancer treatment I was fine for a year or so but last autumn hit quite a low, so I think sometimes there can be a delay in ones response to it all. Might be worth discussing further with your GP or oncology team? I'd love to have a bit more libido ( as would my husband!)but I don't think it's just the menopause. A lot has happened "down there" and it has taken me a while to come to terms with it all. Several women on here have been very positive about counselling, so it might be worth exploring. Whichever route you choose, I hope you soon get your old umph back!
i do agree with pp about exploring the possibility of a delayed response emotionally to what you have been through. I also suggest you get your GP to have a full blood analysis to detirmine if you are lacking in something. I found out after treatment that I was vitamin d deficient and my energy levels and mood changed quite a bit after starting a prescription for vitamin d.
it is so hard to try to find the new norm after treatment. I still struggle with finding new ways my body reacts to things. I had to change my deodarant as I was getting so dry under my arms it cause flaking of my skin. I now use a sensitive brand which before I never had an issue with. I also find if I'm fighting a virus that I get sore gums. I'm still discovering the new me. I do know that if I don't exercise my mood drops.
You must find the new you and figure out what your new body needs to feel good again. Once you start feeling like you know yourself then you can begin to accept this new you and trust me you will start to feel sexual again.
Good luck with your search!!!
thanks for replying :) yeh I do agree that a lot has gone on and could be a delayed response!! I did see a counsellor for a few weeks but I didn't feel I got a lot from her...she was really nice but asked some very strange put of context questions!!I def felt I picked myself up but just the last couple of months feel a bit unlike myself!!:( it's hard to say how I feel really!! thats a good idea with blood count as that would make sense if your lacking in something. i have a 3 monthly app coming up so will mention it to them then!!;) ahh lolli888 I hope you're right would be so nice to feel sexual again...my poor hubby has been on a draught!! Lol!! this disease takes such a lot from us all I think your right iN finding the new You!! And exercise is def a way to keep mood balanced...I've been awful over the Xmas period maybe that's not helped with losing my uumph too lol!!;) I think being extra alert to any changes in your body is tiring too...before cc I wouldn't of noticed half the things I do now!! Just need to relax a bit I think amd not always think the worse!!
take care :) xxx